# SDR USAA040533

- Difficulty date: August 12, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Wing
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN AND SPAR WEB WORN .360 INCH, .500 INCH, .225 INCH HOLES, FASTENER HOLES AT OUTBOARD FLAP TRACK FITTING.  OVERSIZED HOLES AND INSTALLED FREEZE PLUGS PER EA 95714.  (M)
